Viscosity solutions of nonlinear integro-differential equations
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, pp. 293-317.
@article{AIHPC_1996__13_3_293_0,
     author = {Alvarez, Olivier and Tourin, Agn\`es},
     title = {Viscosity solutions of nonlinear integro-differential equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {293--317},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {3},
     year = {1996},
     zbl = {0870.45002},
     mrnumber = {1395674},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1996__13_3_293_0/}
}
TY  - JOUR
AU  - Alvarez, Olivier
AU  - Tourin, Agnès
TI  - Viscosity solutions of nonlinear integro-differential equations
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1996
DA  - 1996///
SP  - 293
EP  - 317
VL  - 13
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1996__13_3_293_0/
UR  - https://zbmath.org/?q=an%3A0870.45002
UR  - https://www.ams.org/mathscinet-getitem?mr=1395674
LA  - en
ID  - AIHPC_1996__13_3_293_0
ER  - 
%0 Journal Article
%A Alvarez, Olivier
%A Tourin, Agnès
%T Viscosity solutions of nonlinear integro-differential equations
%J Annales de l'I.H.P. Analyse non linéaire
%D 1996
%P 293-317
%V 13
%N 3
%I Gauthier-Villars
%G en
%F AIHPC_1996__13_3_293_0
Alvarez, Olivier; Tourin, Agnès. Viscosity solutions of nonlinear integro-differential equations. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, pp. 293-317. http://www.numdam.org/item/AIHPC_1996__13_3_293_0/

[1] G. Barles and B. Perthame, Comparison principle for Dirichlet-type Hamilton-Jacobi equations and singular perturbation of degenerated elliptic equations, Appl. Math. Optim., Vol. 21, 1990, pp. 21-44. | MR | Zbl

[2] A. Bensoussan and J.L. Lions, Contrôle Impulsionnel et Inéquations Quasi Variationnelles., Dunod, Paris, 1982. | MR | Zbl

[3] M.G. Crandall, H. Ishii and P.L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc., Vol. 27, 1992, pp. 1-67. | MR | Zbl

[4] D. Duffie and L. Epstein, Stochastic differential utility, Econometrica, Vol. 60, 1992, pp. 353-394. | MR | Zbl

[5] D. Duffie and P.L. Lions, PDE solutions of stochastic differential utility, J. Math. Econ., Vol. 21, 1992, pp. 577-606. | MR | Zbl

[6] I.I. Gihman and A.V. Skorohod, The Theory of Stochastic Processes, Vol. 3, Springer, Berlin, 1979. | Zbl

[7] H. Ishii, Perron's method for Hamilton-Jacobi equations, Duke Math. J., Vol. 55, 1987, pp. 369-384. | MR | Zbl

[8] C. Ma, Intertemporal recursive utility in the presence of mixed Poisson-Brownian uncertainty, 1993, Mc Gill University, Montreal, Canada. Working paper series 14.

[9] E. Pardoux and S.G. Peng, Adapted solutions of a backward stochastic differential equation, Systems Control Let., Vol. 14, 1990, pp. 55-61. | MR | Zbl

[10] A. Sayah, Equations d'Hamilton-Jacobi du premier ordre avec termes intégro-différentiels, Parties I & II. Comm P.D.E., Vol. 16, 1991, pp. 1057-1093. | Zbl

[11] H.M. Soner, Optimal control with state-space constraint II, SIAM J. Control Optim., Vol. 24, 1986, pp. 1110-1122. | MR | Zbl

[12] H.M. Soner, Optimal control of jump-Markov processes and viscosity solutions, in Stochastic Differential Systems, Stochastic Control Theory and Applications, (W. H. Fleming and P. L. Lions, eds.), IMA Math. Appl., Vol. 10, Springer, Berlin, 1988, pp. 501-511. | MR | Zbl